# SDR MWEA040200

- Difficulty date: November 5, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 54,294 hours, 18,695 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591143289
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON TWO RIGHT IS CRACKED AT FRAME STATION 1418.  FABRICATED AND INSTALLED LONGERON AND SPLICE.
